# SDR CA040719003

- Difficulty date: July 19, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 9,857 hours, 5,113 cycles
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 2731 · Elevator Tab Control System
- Part: Relay
- Part number: A41015455400
- Condition: Intermittent
- Location: Elevator Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

CREWS REPORT THAT DURING CRUISE, THE MAIN ELECTRIC STABILIZER TRIM WOULD NOT TRIM NOSE DOWN.  CREW THEN DEACTIVATED THE MAIN TRIM SYSTEM AND ENGAGED STANDBY TRIM SYSTEM.  STANDBY SYSTEM FUNCTIONED NORMAL. AIRCRAFT CONTINUED AND LANDED WITH NO FURTHER FAULTS.  MAINTENANCE T/S FOUND REALLY P/N A410-1545654-00 INTERMITTENT.   REPLACED.
